Anxiety dizziness

PLEASE can anyone help... for 6 months i have been experiencing dizziness... I have had every test under the sun and nothing medical shows.... I have seen someone who did some kinesiology techniques and he thinks it's emotional... I'm not sure what is the root of the problem .. but I am obsessed with worrying about being dizzy which is making it worse the more I think "am I dizzy" the worse it gets ...... I don't feel anxious but have lots of tough things happen lately and I am open to admit it's emotional.... how can I break the cycle and move on ? .... it's wrecking my life...... my symptoms are dizzy and heavy legs .... please please reply if u can help ... or ha e experienced anything similar I'm desperate xx

7 Replies

  • All signs that are Anxiety. I've been going through this for 40 years what you are saying is not uncommon.

  • Hey, I know how terrible it is to live with it. I've had the same issue. After about many months of visits to hospital, it was known that I was B12 deficient. It's a small issue but the whole body goes for a toss. Get your VITAMIN B12, and VITAMIN D, checked. If it's low, docs would ask you to take injection for 6 months. You can come back and thank me later. All the best.

  • I have regular b12 injections and I am not vit d deficient

  • Hi Tootsie, I have had swaying/dizziness for 5 months, had all the tests, all clear so I self diagnosed anxiety. All other anxiety symptoms I have, come and go, but this one is present all day, every day for 5 months. I do have moments of panic that someone has missed something, but I have to reassure myself that if it was something sinister, I would surely be either getting worse, or having other symptoms. I am hoping that controlling my anxiety, will eventually help the feeling to subside but it's not pleasant and very off putting. I am Vit D deficient but have just had bloods to check my levels as I have been taking supplements for 3 months. Have you seen a therapist apart from the kinesiologist?

  • So sorry you have this. I had it too, and still do sometimes but not as much. Had all the tests as well. With me it was an adverse reaction to Cipro, which I didn't put together with my symptoms, which came later, after I stopped the drug. It wasn't until I was given another antibiotic in the same family (fluoroquinolones) that the symptoms came on much worse, and I ended up finding out what it is. I too had heavy legs, etc. If it is this, it's good to know so as to never take that class of antibiotics again, and there are things to be done to help. So check to be sure that you have not taken any of those antibiotics in the last year--the reactions are very often delayed. Feel free to write back and I wish you tons of luck. You'll get to the bottom of it eventually.

  • Hi no I dont take any medications I beleive it's a vicious circle .... being dizzy and stressing about it makes me more dizzy had every test under the sun nothing shows I beleive it's anxiety

  • Hi whenever I get a bout of depression that lasts 6 weeks I get palpitations and dizziness.. When I get back to normal the symptoms go so I know it's connected to depression. My Doctor has given me tablets for dizziness so when the next bout comes on I will be prepared. Take care xx

You may also like...